Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A colored Khovanov spectrum and its tail for $\mathit{B}$–adequate links

Michael Willis

Algebraic & Geometric Topology 18 (2018) 1411–1459
Bibliography
1 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
2 B Cooper, V Krushkal, Categorification of the Jones–Wenzl projectors, Quantum Topol. 3 (2012) 139 MR2901969
3 M Hogancamp, A polynomial action on colored 𝔰𝔩(2) link homology, preprint (2014) arXiv:1405.2574
4 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, 134, Princeton Univ. Press (1994) MR1280463
5 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
6 M Khovanov, Categorifications of the colored Jones polynomial, J. Knot Theory Ramifications 14 (2005) 111 MR2124557
7 R Lipshitz, S Sarkar, A Khovanov stable homotopy type, J. Amer. Math. Soc. 27 (2014) 983 MR3230817
8 R Lipshitz, S Sarkar, A refinement of Rasmussen’s S–invariant, Duke Math. J. 163 (2014) 923 MR3189434
9 R Lipshitz, S Sarkar, A Steenrod square on Khovanov homology, J. Topol. 7 (2014) 817 MR3252965
10 A Lobb, P Orson, D Schütz, A Khovanov stable homotopy type for colored links, Algebr. Geom. Topol. 17 (2017) 1261 MR3623688
11 R Penrose, Applications of negative dimensional tensors, from: "Combinatorial mathematics and its applications" (editor D J A Welsh), Academic Press (1971) 221 MR0281657
12 L Rozansky, An infinite torus braid yields a categorified Jones–Wenzl projector, Fund. Math. 225 (2014) 305 MR3205575
13 L Rozansky, Khovanov homology of a unicolored B–adequate link has a tail, Quantum Topol. 5 (2014) 541 MR3317343
14 M Stošić, Homological thickness and stability of torus knots, Algebr. Geom. Topol. 7 (2007) 261 MR2308944
15 H Wenzl, On sequences of projections, C. R. Math. Rep. Acad. Sci. Canada 9 (1987) 5 MR873400
16 M Willis, Stabilization of the Khovanov homotopy type of torus links, preprint (2015) arXiv:1511.02742